# SDR DL767002470

- Difficulty date: December 14, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 55,815 hours, 26,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32112
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT STA 566-573 AND STR 35L-36L,        ERA 396471-14 ISSUED TO REPAIR DENT DAMAGE (DUE TO GROUND   DAMAGE)
